MathSciNet Relay Station
MathSciNet bibliographic data
MR435912 47B20 (46L05)
Bunce, J. W.; Deddens, J. A. On the normal spectrum of a subnormal operator. Proc. Amer. Math. Soc. 63 (1977), no. 1, 107–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement